Generalized matrix functions, irreducibility and equality
Bull. Korean Math. Soc. 2014 Vol. 51, No. 6, 1615-1623
Printed November 30, 2014
Mohammad Hossein Jafari and Ali Reza Madadi
University of Tabriz, University of Tabriz
Abstract : Let $G\leq S_n$ and $\chi$ be any nonzero complex valued function on $G$. We first study the irreducibility of the generalized matrix polynomial $d_{\chi}^{G}(X)$, where $X=(x_{ij})$ is an $n$-by-$n$ matrix whose entries are $n^2$ commuting independent indeterminates over $\mathbb{C}.$ In particular, we show that if $\chi$ is an irreducible character of $G,$ then $d_{\chi}^{G}(X)$ is an irreducible polynomial, where either $G=S_n$ or $G=A_n$ and $n \neq 2.$ We then give a necessary and sufficient condition for the equality of two generalized matrix functions on the set of the so-called $\chi$-singular ($\chi$-nonsingular) matrices.
Keywords : generalized matrix functions, irreducibility, $\chi$-singular and $\chi$-nonsingular matrices
MSC numbers : 15A15, 12E05, 20C15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd